# SDR 02FDEA00525

- Difficulty date: July 29, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 24,673 hours, 5,569 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Block
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR RIGHT PILLOW BLOCK FOUND CORRODED.  REMOVED AND REPLACED CTR LANDING GEAR PER CMM 32-1501.
